# SDR GLBA20100830F

- Difficulty date: August 30, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 29,090 hours, 35,929 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 12943004521
- Part serial: UE261
- Condition: Cracked
- Location: Emergency Exit
- Part time: 29,090 hours, 35,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND A CRACK IN THE LOWER FWD SKIN ON THE 6A EMERGENCY EXIT DOOR, 1.2" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-52-005. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
